Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 634842, 4 pages
http://dx.doi.org/10.1155/2014/634842
Research Article

Circle-Uniqueness of Pythagorean Orthogonality in Normed Linear Spaces

Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 30 December 2013; Revised 5 February 2014; Accepted 7 February 2014; Published 11 March 2014

Academic Editor: Yongqiang Fu

Copyright © 2014 Senlin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. James, “Orthogonality in normed linear spaces,” Duke Mathematical Journal, vol. 12, pp. 291–302, 1945. View at Google Scholar · View at MathSciNet
  2. J. Alonso and C. Benítez, “Orthogonality in normed linear spaces: a survey. II. Relations between main orthogonalities,” Extracta Mathematicae, vol. 4, no. 3, pp. 121–131, 1989. View at Google Scholar · View at MathSciNet
  3. J. Alonso, H. Martini, and S. Wu, “On Birkhoff orthogonality and isosceles orthogonality in normed linear spaces,” Aequationes Mathematicae, vol. 83, no. 1-2, pp. 153–189, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Alonso, “Uniqueness properties of isosceles orthogonality in normed linear spaces,” Annales des sciences mathématiques du Québec, vol. 18, no. 1, pp. 25–38, 1994. View at Google Scholar · View at MathSciNet
  5. O. P. Kapoor and J. Prasad, “Orthogonality and characterizations of inner product spaces,” Bulletin of the Australian Mathematical Society, vol. 19, no. 3, pp. 403–416, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Banasiak, “Some contribution to the geometry of normed linear spaces,” Mathematische Nachrichten, vol. 139, pp. 175–184, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Alonso and C. Benítez, “Orthogonality in normed linear spaces: a survey. I. Main properties,” Extracta Mathematicae, vol. 3, no. 1, pp. 1–15, 1988. View at Google Scholar · View at MathSciNet
  8. D. Ji, J. Li, and S. Wu, “On the uniqueness of isosceles orthogonality in normed linear spaces,” Results in Mathematics, vol. 59, no. 1-2, pp. 157–162, 2011. View at Publisher · View at Google Scholar · View at MathSciNet